eCite Digital Repository

Bismuth induced encephalopathy caused by tri potassium dicitrato bismuthate in a patient with chronic renal failure

Citation

Playford, RJ and Matthews, CH and Campbell, MJ and Delves, HT and Hla, KK and Hodgson, HJ and Calam, J, Bismuth induced encephalopathy caused by tri potassium dicitrato bismuthate in a patient with chronic renal failure, Gut: An International Journal of Gastroenterology and Hepatology, 31, (3) pp. 359-360. ISSN 0017-5749 (1990) [Refereed Article]

DOI: doi:10.1136/gut.31.3.359

Item Details

Item Type:Refereed Article
Research Division:Biomedical and Clinical Sciences
Research Group:Clinical sciences
Research Field:Gastroenterology and hepatology
Objective Division:Health
Objective Group:Clinical health
Objective Field:Clinical health not elsewhere classified
UTAS Author:Playford, RJ (Professor Ray Playford)
ID Code:72793
Year Published:1990
Web of Science® Times Cited:45
Deposited By:Research Division
Deposited On:2011-08-31
Last Modified:2011-09-05
Downloads:0

Repository Staff Only: item control page